Criterion for polynomial solutions to a class of ...

Description

Citation

Title Criterion for polynomial solutions to a class of linear differential equations of second order
Author(s) Nasser Saad, R. L. Hall, H. Ciftci
Journal Journal of Physics A-Mathematical and General
Date 2006
Volume 39
Issue 43
Start page 13445
End page 13454

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 198

Adding this citation to "My List" will allow you to export this citation in other styles.